# SDR IPXA202407082131

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,420 hours, 23,430 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Part number: UNKNOWN
- Condition: Gouged
- Location: Stop Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN, CREW ENTRY DOOR FWD CUTOUT DOORSTOP FITTING MOUNT #2 HAS DEEP GOUGE.   REMOVED MARK BY METHOD ABRASION BY HAND AT CREW ENTRY DOOR FWD CUTOUT DOORSTOP FITTING MOUNT #2 IAW SOPM 20-30-03.
